# SDR YENA201705290436

- Difficulty date: May 29, 2017
- Submitted: June 2, 2017
- Operation: Air carrier
- Aircraft: N789JB
- Make and model: Airbus A320-232
- Aircraft serial: 4612
- Aircraft time: 26,730 hours, 8,872 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin & Cockpit
- Part time: 10,638 hours, 3,775 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING APPROACH AT 6,000 FT TO LANDING,  A STRONG CHEMICAL ODOR WAS DETECTED IN COCKPIT & CABIN.   FLIGHT ATTENDENTS COMPLAINED OF DIRTY SOCKS ODOR.   NR 1 ENGINE. R & R BOTH RECIRCULATION FILTERS IAW AMM 21-21-41. NO LEAKS.
